| Model Number |
77010 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/27/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information that prior to use of a dlp pediatric one-piece arterial cannula, it was reported that the customer observed that the device accessories had fallen off when the hospital was checking the device. the device was replaced.There was no patient involvement, so no adverse effect occurred.Medtronic received additional information that the devices were damaged, the inner core fractures had fallen off on each device.
Additional Manufacturer Narrative
Device evaluation summary: visual inspection shows evidence of damage/deformity to the tip of the introducer.The package was opened to remove the introducer.The length of the enlarged section from the taper to the tip was measured using a caliper to be 1.661 inches, the specification, 0834610doc2 has the length to be 1.770 to 1.830 inches.Reason for return was confirmed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.